# SDR TSAA0253240

- Difficulty date: November 20, 2002
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230
- Aircraft serial: 22138
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6547578525
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED SURFACE IS SMOOTHLY RADIUSED AND RIDGES BLENDED TO A 10 TO 1 RATIO SPANWISE.  VERIFIED CORROSION REMOVED USING NDT METHOD.  FLAT PEENED REWORKED AREA.  APPLIED ALODINE AND TWO COATS BMS 10-11, TYPE 1 PRIMER TO REPAIR WASHERS AND REWORKED SURFACE.  APPLIED BMS 5-95 SEALANT TO ALL FAYING SURFACES.  FILLED BLENDOUT WITH BMS 5-95 SEALANT.  VERIFIED 8110-3 RECEIVED.  REPAI COMPLETED IAW ECO 2154R3.  AIRCRAFT RETURNED TO SERVICE.  (M)
